MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; 6-7MM, NO PROFILE LOCKING COVER

SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; 6-7MM, NO PROFILE LOCKING COVER
Model Number 85-2006
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the postoperative x-rays confirms that the locking cover does not appear to be seated flush against the spacer as intended.Imaging from the index surgery was requested to assess initial placement and locking mechanism engagement; however, these images were not made available for review.As a result, it could not be confirmed whether the locking cover was fully engaged at the time of the initial procedure.Multiple good faith efforts were made to obtain follow-up information regarding the patient's condition and potential revision; however, no additional clinical details were received.The distributor reported no patient injury.Surgical intervention could not be confirmed.Root cause undetermined.Review of labeling: possible adverse events: like other spinal system implants, the following adverse events are possible.This list is not exhaustive: bending, disassembly, or fracture of implant and components loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.
 
Event or Problem Description
A patient underwent anterior cervical discectomy fusion (acdf) spinal surgery on (b)(6) 2025.On (b)(6) 2025, it was observed during routine postoperative follow up that the no profile locking cover was not properly seated in the no profile spacer.
 
Additional Manufacturer Narrative
Review of the postoperative x-rays confirms that the locking cover has separated from the interbody/spacer construct.Imaging from the index surgery was requested to assess initial placement and locking mechanism engagement; however, these images were not made available for review.As a result, it could not be confirmed whether the locking cover was fully engaged at the time of the initial procedure.The distributor reported no patient injury and revision surgery is pending.The root cause cannot be determined at this time.Review of labeling: possible adverse events: like other spinal system implants, the following adverse events are possible.This list is not exhaustive: bending, disassembly, or fracture of implant and components.Loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.
 
Event or Problem Description
A patient underwent anterior cervical discectomy fusion (acdf) spinal surgery on (b)(6) 2025.On (b)(6) 2025, it was observed during routine postoperative follow up that the no profile locking cover separated from the no profile spacer.

Brand Name
SHORELINE ACS
Common Device Name
6-7MM, NO PROFILE LOCKING COVER
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
audrey mudderman
5770 armada dr.
carlsbad, CA 92008
MDR Report Key22168864
Report Number3012120772-2025-00038
Device Sequence Number12717214
Product Code OVE
UDI-Device Identifier10889981125042
UDI-Public10889981125042
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-2006
Device Catalogue Number85-2006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
85-3216 3.5 MM VARIABLE SCREW, SELF DRILLING; 85-3316 3.5 MM FIXED ANGLE SCREW, SELF DRILLING; AC4-164077 WAVEFORM C, NO PROFILE SPACER 16 X 14 X 7 MM
Outcome Attributed to Adverse Event Other;
Patient SexUnknown